# SDR UPS04842542

- Difficulty date: May 14, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57549423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2, MARKER BEACON MOUNT AREA HAS HEAVY CORROSION (SKIN).  BLEND CORROSION FOUND OUT OF LIMITS.  REMOVED LT LOWER STRESS PANEL MAT ID 7075-T6, -.071, PO 434977.6 FOR DOUBLER IAW REO GO 9816.  FAB REPAIR DOUBLERS IAW REO GO9816.  ALODINED & PRIMED.  INSTALLED DOUBLER IAW REO GO9816.  RE-INSTALLED STRESS PANEL IAW DC8 SRM 51-3-1.
